Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On quasinilpotent semigroups of operators


Author: P. S. Guinand
Journal: Proc. Amer. Math. Soc. 86 (1982), 485-486
MSC: Primary 47D05
DOI: https://doi.org/10.1090/S0002-9939-1982-0671220-5
MathSciNet review: 671220
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a pair of operators such that the semigroup generated by them consists of operators which are nilpotent of index 3. The sum of the two operators, however, is not quasinilpotent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05

Retrieve articles in all journals with MSC: 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671220-5
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society